MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL; DENTAL IMPLANT
Catalog Number HT1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), during clinical procedure, broken or fractured component was observed.
 
Additional Manufacturer Narrative
Patient's identifier, sex, other relevant history, including preexisting medical conditions, implant date and explant date were not provided.If the requested information becomes available, a supplementary report will be submitted.Patient age and weight are unknown device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Follow-up submitted for additional information.Updated section b4 for report submission date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type.Patient identifier, sex, oral hygiene, bone quality, other relevant history, implant and explant date are unknown.

Brand Name
HEX TOOL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks, CA 91362
8057785975
MDR Report Key17697631
Report Number3001617766-2023-03801
Device Sequence Number17828975
Product Code DZE
UDI-Device Identifier10841307119609
UDI-Public10841307119609
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHT1.25
Device Lot Number212432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown